Patient :Hiya i had a mirenna coil fitted bout 2 years ago havent really had many problems wit it until recently i av been having alot of cramping in lower abdomen nd keep gettin very bloated i av been feeling nauseous also nd tender breasts also i no dese can all b side effects of mirenna coil although it quite uncomfortable nd painful at times i av never had my mirenna checked since i got it fitted nd worried it cud av moved i av luked for strings but i cnt find anything i had slight period bout month ago slight nd dark brown in colour plz cud do wit answers very uneasy
Thanks for the query.
I can understand your concern.
You should consult a Gynecologist and get yourself examined and see whether Mirena coil is in position or not.
Meanwhile, you can employ a barrier method (condom) during sex to prevent pregnancy.
You can use some antispasmodic drug for your pain.
Brown discharge can be due to hormonal imbalance or due to infection.
Hope it was useful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.